

Licensed pharmacy partner
Supplied by แฑแแแแแแถแ แแแแแถแแแแแแนแ
GVP5+8Q5, Phnom Penh, Cambodia
Prescription notice
Item may require a valid prescription. Please consult your doctor or pharmacist before using new medication.
Last updated 27/04/2026 at 17:42
Contact pharmacy for pricing
Size: 10 tablet
Nausea and vomiting in travelling using motor vehicles, ships, trains and planes.
Adults and children over 12 years: 1 tablet (50 mg), 4 to 6 times daily, not more than 8 tablets (400 mg). Children 8 to 12 years: 1/2 to 1 tablet (25 to 50 mg), 3 to 4 times daily. Travel sickness: take 1 hour before travelling. If necessary, may be repeated every 4 hours.
Similar medicines from แฑแแแแแแถแ แแแแแถแแแแแแนแ

UPRO 400 Ibuprofen 400 mg
แฑแแแแแแถแ แแแแแถแแแแแแนแ
Contact pharmacy for pricing

POLDAN MIG 400 mg / 250 mg / 65 mg
แฑแแแแแแถแ แแแแแถแแแแแแนแ
Contact pharmacy for pricing

KINAL IBU Paracetamol 325 mg / Ibuprofen 200 mg / Caffeine 30 mg
แฑแแแแแแถแ แแแแแถแแแแแแนแ
Contact pharmacy for pricing

Nautamine Diacafylline diphenhydramine 90 mg
แฑแแแแแแถแ แแแแแถแแแแแแนแ
Contact pharmacy for pricing